1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Addiction - About to experience Tramadol withdrawal, need some advice.

Discussion in 'Tramadol' started by Gotham, Mar 28, 2013.

  1. Gotham

    Gotham Newbie

    Reputation Points:
    0
    Joined:
    Mar 28, 2013
    Messages:
    1
    Hi all, need some advice on making this horrible experience much easier.

    So AFOAF started with Tramadol about a year ago, when he got it off a friend and enjoyed it. 2-4 months later, this occasional use became an every day thing, at about 350-450 mg a day. In November, he decided to cut down and started only taking about 200-300 mg a day until February. Now since then, he goes from taking 100-250 mg a day. For the past week, he has taken 100-150 mg a day, because he won't be able to get any more for another couple of weeks. He decided that he wants to get off of them now, instead of trying desperately to find a way to get more. He needs advice on what to do/use to ease the WD. He could get norcos and adderall, and a little amount of marijuana to last a week. Will the norcos and adderall help ease the WD for him, or will they just delay the Tramadol WD? (The weed will help with sleep). Any advice or suggestions are welcome, thank you!
     
  2. NastyNate

    NastyNate Silver Member

    Reputation Points:
    175
    Joined:
    Apr 1, 2013
    Messages:
    57
    I'm going to be completely honest with you, you're going to feel like shit. Bear in mind that this is nothing that can't be handled, though. For me, withdrawal consisted mainly of severe depression and insomnia. I managed to get through this with no other drugs, no doctors, no forums. For your purposes, smoking a fair bit of herb before going to bed would be ideal. I would stay away from the norcos, that's just feeding the habit. As for Adderall, I don't think that would be a good idea. Both the scripts you mentioned could potentially just take the place of Tramadol and end up being something you take every day. Stick to the herb to sleep, and if you have to, only if you ABSOLUTELY HAVE TO, use small doses of the Adderall for mood elevation. As long as you don't make it a daily habit you should come out just fine and withdrawal shouldn't be that long or bad if you have those two main aspects covered. Best of luck to you, man.
     
  3. Rewil

    Rewil Titanium Member

    Reputation Points:
    110
    Joined:
    Jun 27, 2010
    Messages:
    77
    Gender:
    Male
    First time i had tramadol w/d i used weed only, and it was helpful but i really had a hard time sleeping. The last time ( I mean the very last time:)) I quit tramadol i used xanax to help. 0.5mg in the morning , 0.5mg in the afternoon and 1.0 mg when i wanted to sleep. I think I wouldn't be able to sleep without xanax in the begginning. You need to watch out if you use xanax not to get addicted, as I bet you don't wanna change 1 addiction for another. If you use xanax make sure to stop it after the first few week. Thing is: you can't avoid the w/d completely, you just have to go through it. I'd say you're better off if you stay at home for the first 1-2 weeks, at least for me it was more comfortable. You did a good job on lowering your daily dose.
     
  4. wolfgangpuck

    wolfgangpuck

    Reputation Points:
    -15
    Joined:
    Apr 20, 2013
    Messages:
    45
    I've gotten off Tramadol with the help of Valium as needed.
     
  5. DSTYS

    DSTYS Newbie

    Reputation Points:
    0
    Joined:
    Apr 22, 2013
    Messages:
    6
    It really is 90% mental and 10% physical. I disagree with using stuff like valium cause you could get used to that. its gonna be your toughest battle and whatever is written wont prepare you for it. but the best part of it is that the worst is over in 3 days. after that third day you'll see how quick things become normal again.
     
  6. I_MISS_160s

    I_MISS_160s Titanium Member

    Reputation Points:
    1,190
    Joined:
    Feb 26, 2012
    Messages:
    732
    If "he" is going to use norcos to help then if he only used them for about three days it could help. Any more than that and you could risk prolonging the symptoms. I only say this because withdrawal from Tram tends to be longer and a little more intense than from other full agonist opiates like heroin.

    I would stay away from the adderall. That will most likely increase anxiety. Anxiety for me was the worst part of Tram withdrawal..

    Just a suggestion, try using the forum search engine as this topic has been covered propbably over 50 times and there is tons of info and help already on DF.

    Stay Safe
    JJ
     
  7. GreenSeer

    GreenSeer Newbie

    Reputation Points:
    0
    Joined:
    Oct 29, 2013
    Messages:
    4


    here is my opinion based on personal experience. take it or leave it.

    personally i think that if you used the norco for a few days at first to relieve the worst of the withdrawals you will be okay as long as you make an absolute promise to yourself to STOP the norco once the worst of the tramadol withdrawal is over. (3 to 4 days)

    as for the adderall, i think that is a bad idea overall. the adderall will intensify your anxiety to an unbearable level ( i know from experience ) and adderall also drastically lowers your seizure threshold which is a big concern when detoxing from tramadol as it is. it won't make you feel good at all. you won't be able to lay down without hearing your heart thumping for over a day, your restless leg syndrome will become much worse, and you'll be twitching and very on edge, jumpy.

    xanax would be a lot better if you have access to it. norco and some xanax in moderate doses until you're clean from the tramadol. then stop taking any pill of any kind. and start working out and eating healthy haha. find something to occupy your time so you don't have the time to take drugs.

    best of luck to you my friend, i wish you well.

    -Green
     
  8. walkswithpain

    walkswithpain Newbie

    Reputation Points:
    -35
    Joined:
    Mar 25, 2012
    Messages:
    81
    I was legally prescribed Tramadol for years for pain. I didn't have great pain relief from it, but it made me feel a lot better mentally. It was a great mood elevator. Not so much like a "high" just relief from depression and anxiety. I'd take it now, but I legally take Effexor and they cannot be taken at the same time. Or at least it is not safe to do so. Anyway, I didn't have any withdrawl at all. I never even knew at that time that it was considered "narcotic" at all.